An axiomatic theory of a risk dominance measure for bipolar games with linear incentives
Bipolar games are normal form games with two pure strategies for each player and with two strict equilibrium points without common equilibrium strategies. A normal form game has linear incentives, if for each player the difference between the payoffs for any two pure strategies depends linearly on the probabilities in the mixed strategies used by the other players. A measure of risk dominance between two strict equilibrium points of a bipolar game with linear incentives is characterized by 11 axioms. Journal of Economic Literature Classification Number: C72.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- John C. Harsanyi & Reinhard Selten, 1972. "A Generalized Nash Solution for Two-Person Bargaining Games with Incomplete Information," Management Science, INFORMS, vol. 18(5-Part-2), pages 80-106, January.
- John C. Harsanyi & Reinhard Selten, 1988. "A General Theory of Equilibrium Selection in Games," MIT Press Books, The MIT Press, edition 1, volume 1, number 0262582384, June.
When requesting a correction, please mention this item's handle: RePEc:eee:gamebe:v:8:y:1995:i:1:p:213-263. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.